# SDR ASAA2015041011284

- Difficulty date: April 10, 2015
- Submitted: April 13, 2015
- Operation: Air carrier
- Aircraft: N530AS
- Make and model: Boeing 737890
- Aircraft serial: 36578
- Aircraft time: 19,768 hours, 5,936 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Part number: 5416744
- Part serial: 14082
- Condition: Failed
- Location: Ram Air Exhaust
- Part time: 19,758 hours, 5,934 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RT PACK LIGHT CAME ON DURING TAXI IN, DID NOT ATTEMPT RESET.  ACFT GROUNDED.  REPLACED RIGHT RAM AIR DOOR ACT IAW AMM 21-51-21.  GROUND VERIFICATION CHECKED GOOD. ACCOMPLISHED RAM INLET ACTUATOR TEST, BITE TEST OF RT PACK ZONE TEMP CONTROLLERS. FAULT RESET.
